# SDR SWAA021920

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 19,356 hours, 16,489 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 6545166
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR PUSH ROD AFT END ROD ASSY PER MM.
